| Model Number |
N/A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that when performing a heart catheterization, the doctors claimed that the involved glidesheath slender device hemostatic valve was not working properly and that there has been an unusual amount of bleeding out of the sheath.This has happened four times within a 24-hr.The event occurred intra-operative.The reported event did not result in patient injury and/or require medical or surgical intervention.There is not a direct allegation that the reported device caused or contributed to patient injury and/or need for medical intervention.
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: ccrn.A review of the device history record of the product code/lot # combination was conducted with no finding.The actual device is not available for return.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for valve leakage because the complaint sample was not returned for assessment.The exact root cause could not be determined.Historically, valve leakages have been caused by off-center insertion of the dilator.Review of device history record (dhr) showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).